# SDR VNAA20250525026

- Difficulty date: April 24, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: CC670387441CC670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL SEAL IN REFERENCE TO NRC 00025, CORROSION ON RETAINER LOWER AND REATINER SEAL LOWER FWD WAS FOUND.   DUE EXCCESIVE DAMAGE ON RETAINER LOWER AND RETAINER SEAL LOWER  WERE REPLACED PER CRJ700 SRM 51-10-06-001-001-A01 AND  SRM 51-42-06-001-001-A01.
